Ultra Ibuprofen Pain Relief Liquid 16 Capsules
by Anadin

Product Details
- Brand
- Anadin
- Condition
- new
- Model
- 0106130
- MPN
- 0106130
- GTIN
- 05000309007729
- Category
- Beauty, Health & Personal Care
Ultra Ibuprofen Pain Relief Liquid 16 Capsules is available for £2.99 at Pharmacy2U Shop.
Available at Pharmacy2U Shop
Compare Prices(1 shop)
Description
What is Anadin Ultra Ibuprofen Pain Relief Liquid Capsules 16s Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets based on absorption data for a 400mg dose. Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief based on a 400mg dose. For claim verification please contact: mystory.gbhaleon.comFor relief from: backache, muscular pain, rheumatic pain, neuralgia.Also provides relief from: headache, dental pain, feverishness, cold and flu symptoms, migraine, influenza. Contains ibuprofen, for pain relief, always read the label.1. Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets to help effectively reduce inflammation and fight pain in your back, muscles, and joints based on absorption data for a 400mg dose2. Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief based on a 400mg dose.3. Provides relief from backache, muscular pain, rheumatic pain and neuralgia4. Anadin, stronger than pain5. Contains ibuprofen, for pain relief, always read the label Ingredients What are the active ingredients Each Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and PotassiumIngredients Usage How to use Anadin Ultra Ibuprofen Pain Relief Liquid Capsules 16s Instructions for use: For oral administration. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Adults, the elderly, and children and adolescents over 12 years of age: Take 1 or 2 capsules with a drink of water up to 3 times a day as required. The dose should not be repeated more frequently than every 4 hours. Do not take more than 6 capsules in 24 hours. Read the enclosed leaflet before taking this medicine.Usage Warnings Precautions to consider before using/taking Anadin Ultra Ibuprofen Pain Relief Liquid Capsules 16s 12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor. Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. Do not take if you: Have ever had a stomach ulcer, perforation or bleeding, are allergic to ibuprofen or anything else in this medicine, aspirin or other related painkillers, are taking other NSAID painkillers, or aspirin with a daily dose above 75mg, are in the last 3 months of pregnancy Speak to a pharmacist or your doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems, are a smoker, are pregnant Keep all medicines out of the sight reach of children.Warnings
Shop Reviews
No reviews yet. Bought this product? Share your experience with one of the shops below.
Frequently Asked Questions
- What is the cheapest price for Ultra Ibuprofen Pain Relief Liquid 16 Capsules?
- Ultra Ibuprofen Pain Relief Liquid 16 Capsules by Anadin is available for £2.99 at Pharmacy2U Shop. Price checked and updated daily.
More from Anadin
Similar products at The Virtual Mall

Soft Hot Water Bottle Pompom Fleece Cover 23X35Cm
Smart Living
ISSA Brush Head
Foreo

Long Hot Water Bottle Pink Pom Poms Lattice Cover
Livivo

Dose 7 Day Multi Vitamin Medicine Box
Floso

Vb2670 Pair Glasses
Victoria Beckham

Vb2134 Pair Glasses
Victoria Beckham
